Alert archive / Mississippi / Tornado Warnings in 2009
Tornado Warning 54, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 12, 2009, 9:18 PM CDT for Clarke County, Jasper County, Mississippi. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2009, 9:18 PM CDT (02:18 UTC)
- Expired
- Apr 12, 2009, 10:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Clarke County, MS, Jasper County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 131 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 9:33 PM CDT | TSTM WND DMG | 10 W Shubuta, MS | SEVERAL TREE WERE BLOWN DOWN ALL ACROSS S CLARKE CO. DMG OCCURRED BETWEEN 933 AND 10 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 8:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 681 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 130218
TORJAN
MSC023-061-130315-
/O.NEW.KJAN.TO.W.0054.090413T0218Z-090413T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
918 PM CDT SUN APR 12 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF QUITMAN...
EXTREME SOUTHEASTERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 1015 PM CDT
* AT 917 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES
SOUTHWEST OF GOODWATER MOVING NORTHEAST AT 60 MPH.
* THE TORNADO WILL BE NEAR...
GOODWATER AND BARNETT BY 930 PM CDT...
QUITMAN...DE SOTO AND STONEWALL BY 940 PM CDT...
SYKES...MIDDLETON AND SABLE BY 950 PM CDT...
SNELL BY 1000 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3189 8847 3185 8863 3183 8890 3223 8892
3223 8844
TIME...MOT...LOC 0217Z 232DEG 51KT 3184 8903
$$
GARRETT2 follow-up statements
000
WWUS54 KJAN 130245
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
945 PM CDT SUN APR 12 2009
MSC061-130255-
/O.CAN.KJAN.TO.W.0054.000000T0000Z-090413T0315Z/
JASPER MS-
945 PM CDT SUN APR 12 2009
...THE TORNADO WARNING FOR EXTREME NORTHEASTERN JASPER COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEASTERN MISSISSIPPI.
LAT...LON 3189 8847 3185 8863 3183 8890 3223 8886
3223 8844
TIME...MOT...LOC 0245Z 224DEG 49KT 3195 8874
$$
MSC023-130315-
/O.CON.KJAN.TO.W.0054.000000T0000Z-090413T0315Z/
CLARKE MS-
945 PM CDT SUN APR 12 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CLARKE
COUNTY...
AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR DE SOTO MOVING NORTHEAST AT 55 MPH.
THE TORNADO WILL BE NEAR...
QUITMAN BY 950 PM CDT...
CRANDALL BY 955 PM CDT...
SYKES AND MIDDLETON BY 1000 PM CDT...
SNELL BY 1010 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3189 8847 3185 8863 3183 8890 3223 8886
3223 8844
TIME...MOT...LOC 0245Z 224DEG 49KT 3195 8874
$$
GARRETT000
WWUS54 KJAN 130301
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1001 PM CDT SUN APR 12 2009
MSC023-130315-
/O.CON.KJAN.TO.W.0054.000000T0000Z-090413T0315Z/
CLARKE MS-
1001 PM CDT SUN APR 12 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR EASTERN
CLARKE COUNTY...
AT 1001 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR DE SOTO MOVING NORTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
CRANDALL AND 6 MILES SOUTHEAST OF SYKES BY 1010 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3189 8847 3185 8863 3184 8876 3223 8872
3223 8844
TIME...MOT...LOC 0301Z 240DEG 30KT 3198 8862
$$
GARRETTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 12, 7:23 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 12, 7:23 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CDT SUN APR 12 2009
.UPDATE...HAVE CLEARED PORTIONS OF THE TOR WW 145 ALONG WITH THE LAKE
WIND ADVISORY MAINLY OVER NERN LA. MAIN AXIS OF CONVECTION ALONG AND
E OF THE NATCHEZ TRACE PARKWAY WITH ONLY ISOLATED TSRA ACROSS THE
DELTA REGION EWD TO I-55. WILL TRIM BACK MORE OF THE WW BEFORE THE
TOP OF THE HOUR ALONG WITH THE LWA. HEAVY RAIN BECOMING MAIN CONCERN
WITH HIGHLY SHEARED ENVIRONMENT TENDING TO INTERRUPT SUSTAINED
CELLULAR UPDRAFTS. MAIN SEVERE RISK BECOMING CONFINED TO S CENTRAL
AND SERN MS WHERE INSTABILITY HANGING ON FOR SEVERAL MORE HOURS.
RAINFALL AMOUNTS OF 2-3 INCHES APPEAR LIKELY FOR CENTRAL AND ERN MS
AS THE MCS MOVES STEADILY EWD THROUGH 08Z OR SO.
ALSO GETTING REPORTS OF INCREASING WINDS ON THE W SIDE OF THE PRECIP
SHIELD WHERE A WAKE LOW APPEARS TO BE DEVELOPING AND MOVING ALONG THE
BIG BLACK RIVER NEAR THE YAZOO/MADISON/HINDS COUNTY LINES. HIGH WINDS
WILL BE POSSIBLE NEWD ALONG THE PRECIP SHIELD.
&&
.AVIATION...
WIDESPREAD MVFR CONDITIONS IN RAIN/TSRA WITH EMBEDDED PERIODS OF
IFR IN HEAVIER RAIN/HAIL. ONCE THE RAIN ENDS...CEILINGS WILL LIKELY
DROP TO IFR FOR SEVERAL HOURS 08-14Z BEFORE IMPROVING WITH DRIER AIR
MIXING DOWN FROM ALOFT DURING MIDDAY MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 57 77 48 67 / 83 24 20 5
MERIDIAN 60 76 47 69 / 100 44 34 6
VICKSBURG 57 76 47 69 / 65 18 12 5
HATTIESBURG 62 77 54 71 / 81 42 27 8
NATCHEZ 58 77 48 70 / 55 19 12 4
GREENVILLE 55 71 47 66 / 68 31 11 4
GREENWOOD 57 75 46 65 / 84 31 11 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR MSZ028>033-
037>039-044>046-050>052-056>058-065-066-073-074.
LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MSZ018-019-
025>027-034>036-040>043-047>049-054-055-062>064-072.
LA...NONE.
AR...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARZ074-075.
&&
40Hazardous weather outlook, Apr 12, 1:17 PM CDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 117 PM CDT SUN APR 12 2009 LAZ016-023>026-MSZ042>066-072>074-131830- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 117 PM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG AND SOUTH OF I-20. .DAY ONE...TONIGHT AND MONDAY SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE AFTERNOON...THROUGH THIS EVENING TILL AROUND 3 AM AS A SQUALL LINE PUSHES ACROSS THE REGION. PENNY TO QUARTER SIZED HAIL...DAMAGING WIND GUSTS AND TORNADOES WILL BE POSSIBLE. THE POTENTIAL DOES EXIST FOR SOME OF THIS TO REACH SIGNIFICANT LEVELS WITH DESTRUCTIVE WIND GUSTS GREATER THAN 75 MPH AND A FEW STRONG TORNADOES. LOOK FOR THE MAIN ACTIVITY TO OCCUR WEST OF I-55 BETWEEN 3 AND 8 PM...THEN ALONG AND EAST OF I-55 FROM 8 PM TO 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEED TONIGHT. ARZ074-075-LAZ007>009-015-MSZ018-019-025-034>036-040-041-131830- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY- 117 PM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND THE DELTA REGION OF WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ISOLATED TO SCATTERED SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THIS AFTERNOON TILL 8 PM. PENNY TO QUARTER SIZED HAIL WILL BE THE PRIMARY THREAT. HOWEVER...DAMAGING WINDS AND POSSIBLY EVEN A TORNADO MAY BE POSSIBLE FOR LOCATIONS CLOSER TO I-20. MOST OF THIS ACTIVITY WILL EXIT THE AREA BY 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED THROUGH MID EVENING. MSZ026>033-037>039-131830- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE- 117 PM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE BETWEEN 8 PM AND 3 AM AS A LINE OF STORMS PUSH ACROSS THE REGION. PENNY TO QUARTER SIZED HAIL LOOK TO BE THE PRIMARY RISK. HOWEVER...DAMAGING WIND AND EVEN A TORNADO WILL BE POSSIBLE THE CLOSER TO I-20 YOU ARE LOCATED. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY ISOLATED SEVERE STORMS WILL BE POSSIBLE ACROSS THIS SAME AREA MONDAY AFTERNOON AS THE COLD FRONT AND UPPER LOW MOVE OVER THE REGION. HAIL AND DAMAGING WINDS WILL BE THE MAIN RISK BETWEEN 2 AND 8 PM. OTHER WISE...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT AND THEN POSSIBLY AGAIN MONDAY AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CME
In the hours before
Local storm report, Apr 12, 7:53 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
753 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM NON-TSTM WND DMG CANTON 32.61N 90.03W
04/12/2009 MADISON MS LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 43 LIKELY DUE TO A WAKE LOW.
0707 PM NON-TSTM WND DMG 1 N CAMDEN 32.80N 89.84W
04/12/2009 MADISON MS LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 17 LIKELY DUE TO A WAKE LOW.
0717 PM NON-TSTM WND DMG KOSCIUSKO 33.06N 89.59W
04/12/2009 ATTALA MS LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY. THIS IS LIKELY ASSOCIATED
WITH A WAKE LOW.
&&
JCULINLocal storm report, Apr 12, 8:03 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
803 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 10 N MONTICELLO 31.69N 90.11W
04/12/2009 LAWRENCE MS LAW ENFORCEMENT
SEVERAL REPORTS OF TREES DOWN ACROSS LAWRENCE COUNTY.
SOME REPORTS STILL COMING IN.
&&
GRGLocal storm report, Apr 12, 8:30 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
830 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM FLASH FLOOD MONTICELLO 31.55N 90.11W
04/12/2009 LAWRENCE MS EMERGENCY MNGR
NUMEROUS STREETS AND ROADS UNDER WATER
&&
GRGLocal storm report, Apr 12, 8:44 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
844 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM LIGHTNING FLORA 32.55N 90.31W
04/12/2009 MADISON MS LAW ENFORCEMENT
LIGHTNING STRUCK A HOUSE. ALL ELECTRICAL APPLIANCES WERE
BLOWN. REPORTED BY MADISON SO
0730 PM HEAVY RAIN UNION CHURCH 31.68N 90.79W
04/12/2009 M3.50 INCH JEFFERSON MS CO-OP OBSERVER
OBSERVER MEASURES 3.5 INCHES OF RAIN IN 4 HOURS.
&&
JCULINLocal storm report, Apr 12, 9:10 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
910 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM NON-TSTM WND DMG 5 E KOSCIUSKO 33.06N 89.50W
04/12/2009 ATTALA MS EMERGENCY MNGR
A TREE FELL ON HIGHWAY 14 EAST IN THE SOUTHEAST PART OF
ATTALA COUNTY...NEAR THE PROVIDENCE COMMUNITY.
0800 PM NON-TSTM WND DMG ACKERMAN 33.31N 89.17W
04/12/2009 CHOCTAW MS EMERGENCY MNGR
A TREE FELL ON DEWEY STREET IN ACKERMAN.
0800 PM NON-TSTM WND DMG 1 W WINONA 33.49N 89.74W
04/12/2009 MONTGOMERY MS EMERGENCY MNGR
SIGN BLOWN DOWN AT THE INTERSECTION OF INTERSTATE 55 AND
HIGHWAY 82.
0800 PM NON-TSTM WND DMG LOUISVILLE 33.12N 89.05W
04/12/2009 WINSTON MS EMERGENCY MNGR
TWO TREES FELL AROUND THE WHITEHALL COMMUNITY.
&&
HAMRICKLocal storm report, Apr 12, 9:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD BOGUE CHITTO 31.43N 90.45W
04/12/2009 LINCOLN MS EMERGENCY MNGR
EXTENSIVE FLASH FLOODING IN ACROSS LINCOLN
COUNTY...ESPECIALLY IN SOUTHERN PART OF THE COUNTY.
NUMEROUS ROADS UNDERWATER INCLUDING SEVERAL THAT DO NOT
TYPICALLY FLOOD. WATER RESCUE OF PERSON TRAPPED IN CAR
TAKING PLACE ALONG SUMMIT ROAD NEAR PIKE COUNTY LINE. 3-5
INCHES OF RAIN IN THE LAST 90 MIN.
0900 PM TSTM WND GST 5 SE COLLINS 31.59N 89.50W
04/12/2009 E70 MPH COVINGTON MS PUBLIC
TWO REPORTS OF ESTIMATED WINDS OF 70 MPH BETWEEN COLLINS
AND SEMINARY. SO REPORTS NUMEROUS POWER OUTAGES ACROSS
THE COUNTY.
&&
GRGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 56 min |
| Apr 12, 7:27 PM CDT | High Wind Warning | JAN | Attala, Choctaw, Clay, Leake, Montgomery, Neshoba and 3 more | 93 min |
| Apr 12, 7:28 PM CDT | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Simpson | 62 min |
| Apr 12, 7:42 PM CDT | Flash Flood Warning | JAN | Franklin, Lincoln | 3 hr |
| Apr 12, 7:55 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 65 min |
| Apr 12, 8:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 63 min |
| Apr 12, 8:17 PM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence | 3 hr |
| Apr 12, 8:37 PM CDT | Tornado Warning | JAN | Jasper, Jones | 53 min |
| Apr 12, 8:45 PM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 3 hr |
| Apr 12, 9:07 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 53 min |
| Apr 12, 9:25 PM CDT | High Wind Warning | JAN | Lowndes | 61 min |
| Apr 12, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 45 min |
| Apr 12, 10:06 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 54 min |
| Apr 12, 10:38 PM CDT | Wind Advisory | JAN | Clarke, Clay, Jasper, Kemper, Lauderdale, Lowndes and 5 more | 2 hr |
| Apr 12, 10:47 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 58 min |
| Apr 12, 11:01 PM CDT | Tornado Warning | JAN | Forrest, Jones | 44 min |
| Apr 12, 11:06 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 114 min |
| Apr 12, 11:38 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 52 min |
| Apr 12, 11:42 PM CDT | Flash Flood Warning | JAN | Forrest, Jones, Lamar, Marion | 2 hr |
| Apr 12, 11:58 PM CDT | Areal Flood Warning | JAN | Covington, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln and 1 more | 6 hr |
| Apr 13, 12:30 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 60 min |
| Apr 13, 12:54 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 106 min |
| Apr 13, 1:05 AM CDT | Tornado Warning | JAN | Forrest | 12 min |
| Apr 13, 1:42 AM CDT | Areal Flood Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 6 hr |
| Apr 13, 2:38 AM CDT | Areal Flood Warning | JAN | Forrest, Lamar, Marion | 6 hr |
| Apr 13, 4:55 AM CDT | River Flood Warning | JAN | Covington, Forrest | 39 hr |
| Apr 13, 6:18 AM CDT | Dense Fog Advisory | JAN | Adams, Claiborne, Clarke, Copiah, Covington, Forrest and 18 more | 81 min |
| Apr 13, 10:06 AM CDT | River Flood Warning | JAN | Lawrence | 11 hr |
| Apr 13, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 54 min |
| Apr 13, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 46 min |
| Apr 13, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 33 min |
| Apr 13, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Simpson | 43 min |
| Apr 13, 6:11 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 49 min |
Nearby
Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.